O Dicmanově zobecnění p-podgrupy a Sylowovy podgrupy
Acta Universitatis Carolinae. Mathematica et Physica, Tome 5 (1964) no. 2, pp. 1-19
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1964_5_2_a0,
author = {Bla\v{z}ek, Jaroslav},
title = {O {Dicmanov\v{e}} zobecn\v{e}n{\'\i} p-podgrupy a {Sylowovy} podgrupy},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {1--19},
year = {1964},
volume = {5},
number = {2},
language = {cs},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1964_5_2_a0/}
}
Blažek, Jaroslav. O Dicmanově zobecnění p-podgrupy a Sylowovy podgrupy. Acta Universitatis Carolinae. Mathematica et Physica, Tome 5 (1964) no. 2, pp. 1-19. http://geodesic.mathdoc.fr/item/AUCMP_1964_5_2_a0/